# SDR UALA2011012500418

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,317 hours, 20,823 cycles
- Engine: Pwa PW2040
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 4910200
- Part serial: 5
- Condition: Damaged
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADOME STOVED IN DUE TO BIRDSTRIKE.  ACCOMPLISHED BIRDSTRIKE INSPECTION. REPLACED RADOME IAW MM.
